# SDR SWAA2023041918380

- Difficulty date: March 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.30 AND 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2023-191841<[01] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE: 22-APR-23 WAS USED.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 210138103; DUE DATE: 11-APR-23;[03] REPAIRED INSPAR RIB LOCATED STAB STA 129.30 AND 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737?700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] REPAIRED INSPAR RIB LOCATED STAB STA 129.30 AND 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737?700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFFS BELOW. TASKCARD COMPLETED;[05] CORRECTED STEP:4  RII ITEM  REPAIRED INSPAR RIB LOCATED STAB STA 129.30 AND 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737?700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFFS BELOW. TASKCARD COMPLETED;[06] CORRECTED STEP 3. REPAIRED INSPAR RIB LOCATED STAB STA 129.30 AND 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737?700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] RII ITEM  REPAIRED INSPAR RIB LOCATED STAB STA 129.30 AND 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737?700 SRM 55-10-09-2R-5 REPAIR 5. SEE INDIVIDUAL SIGN OFFS BELOW.
